# SDR DALA2015022101607

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SPOILER PANEL BROKEN ON INBD T/E.  NR 10 SPOILER REPAIRED AND INSTALLED IAW AMM 27-61-01 IAW SRM.
